Is it the adderall?

Patient

Q: I take adderall for adhd, 20mg bid, and have been at this dose for the better part of a few years. I go off and back on every few weeks for a few weeks to give my body a break. After a 1 week haitus, I started back on it. Last night I started having right flank pain and clammy hands and feet. I woke at 230 am with dull side and rib pain on the right raising to the front...doable, but the overwhelming anxiety wasn't. Tonight I have been feeling out of sorts with anxiety all evening and the flank pain is much worse (seems like laying down aggrivates symptoms) and feels like its making my whole abdomen tense. This is accompanied with a racing heart and clammy chills, especially my hands and feet. Is this related to the adderall? Should I go to the er?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I'm finding it very difficult to effectively manage my ADHD symptoms as an adult. It's embarrassing and humiliating. ...

Q: I was prescribed Vyvanse for my ADHD and I actually lost / am unable to find where I had put the bottle itself contai...

Q: My child is suffering from ADHD and he is hyperactive. He does not make any eye contact, does not listen to our comma...

Q: Can you can you take melatonin while taking narcotics

Q: How do I get a prescription for Desoxyn? I've never had insurance so. I've never been diagnosed with ADD. I've never...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews